# SDR QXEA200301425

- Difficulty date: November 15, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,852 hours, 2,029 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47359719
- Part serial: 1546
- Condition: Failed
- Location: Zone 200
- Part time: 2,485 hours, 1,776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT STATUS MESSAGE.  REMOVED AND REPLACED AFT SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
